# SDR YENA20091012138

- Difficulty date: October 12, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 15,896 hours, 5,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 826 SDQ-JFK, SEAT MOUNTED EMERGENCY LIGHT ON 23C INOP.  RESECURED CONNECTOR AS PER 33-50-00.
